Some general convergence theorems on sequences of fixed points

S. N. Mishra, Rajendra Pant, R. Panicker

Abstract


For each n ∈ N(naturals), let {Xn} be a sequence of nonempty subsets of a 2-metric space (X,ρ) and {Tn: Xn→ Xn} a sequence of (ψ,φ)-weakly contractive mappings with respect to a different 2-metric ρnwhich converges in some general sense to a limit mapping. We obtain a number of stability results in this paper which extend certain well known results.


Full Text: PDF

How to Cite this Article:

S. N. Mishra, Rajendra Pant, R. Panicker, Some general convergence theorems on sequences of fixed points, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 341-354

Copyright © 2013 S. N. Mishra, Rajendra Pant, R. Panicker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.